# SDR HNAA2024012100024

- Difficulty date: December 17, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N672AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145794
- Aircraft time: 44,616 hours, 42,455 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Firewall
- Condition: Cracked
- Location: Apu Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2029 APU FIREWALL CRACKED AT APU CANNON PLUG FITTING ATTACHMENT SCREW.  REPAIRED IAW SRM 53-32-13 AND EO1-53-24-0734
